# SDR REXA2022062801408

- Difficulty date: April 24, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: CN6243084202
- Condition: Worn
- Location: Rh Forward
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER FWD CORE COWL BLOW OFF DOOR 444CB LATCH PLATE WORN WITH 100% MATERIAL LOSS.	REPLACED RH LOWER FWD CORE COWL LATCH LATE
